Pacific Journal of Mathematics

An imbedding space for Schwartz distributions.

Donald E. Myers

Article information

Pacific J. Math., Volume 11, Number 4 (1961), 1467-1477.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46.40


Myers, Donald E. An imbedding space for Schwartz distributions. Pacific J. Math. 11 (1961), no. 4, 1467--1477.

Export citation


  • [2] G. Doetsch, Theorie und Andwendingder Laplace Transformation, Juluis Springer, Berlin, 1937.
  • [3] I. Halperin, Introduction to the Theory of Distributions, University of Toronto Press, Toronto, Canada, 1952.
  • [4] P. Ketchum, and R. Abondi, Schwartz Distributions, Proceedings of the Second Midwest Symposium onCircuit Theory, Michigan State University, 1956.
  • [5] D. Myers, An Imbedding Space for Schwartz Distributions, Thesis University of Illinois,
  • [6] L. Schwartz, Theorie des Distributions, I et II, Herman et Cie, Paris, 1950-1951.
  • [7] W. Thron, Introduction to the Theory of Functions of a Complex Variable, John Wiley, New York, 1953. S. B. Van Der Pol, Operational Calculus, Cambridge University Press, 1950.